The Ouroboros | gniaes`.`seaing...gnihtyreve ni slobmys.symbols in everything...

The Ouroboros | gniaes`.`seaing...gnihtyreve ni slobmys.symbols in everything...
Land is not responsible for "Hugh Manatee's" doings. ALL of us are responsible for our own environmental sustainablility

Friday, May 19, 2017

Chris Cornell Suicided at 52, Dangers of Anti-Anxiety Meds

Chris
This can't be.  I don't believe one word that it was suicide.  It was not suicide.  Chris you were murdered, suicided.  I can feel your shock and confusion, and agony that you want to be here taking care of your family.  If you were as reported in fact taking Ativan for anxiety, oh, no, Chris, I am so sorry.  Way too young, you had so much more to do.  I am just heartbroken for Vicky and your children, and for your friends and us fans.  It's true that you are a beautiful man, a beautiful person and amazing musician. I will send healing to your family for the duration.  Your incarnation ceasing is a huge loss.  I love you so much.

Anti-anxiety drugs are extremely dangerous!  I was avoiding writing about this.  Last December I had asked for some anti-anxiety meds from the doc.  The insomnia sucks, can lead to the dreaded destructive mania, so does the anxiety.  She gave me Lorezapam.  I knew they caused suicidal ideation as a side effect, but took them anyway.  I got increasingly depressed taking them.  After 2 weeks, Dec. 18 I O.D.'d on all the medications I had. (I had not tried to take my life since I was 12 - that was 1973.)  I don't remember taking all those drugs. 

I woke up in the basement of CVMC.  There were paintings on the walls of water, sky, but no windows.  They told me I had O.D.'d.  I had sticky things all over my chest where they had monitored my heart.  There was death, staring me straight in the face.  I stared back.  It took me four days to get out of the clutches of that hospital.  Anti-anxiety drugs are extremely dangerous, insidious and can take one out in the flip of a switch.  I will never take anti-anxiety drugs again.  The drugs they give you for psychiatry make you sicker!

Chris Cornell is gone, there is nothing we can do to get him back.  We love you, Chris.  It is only just sinking in.  Be extremely careful with any psychotropic drugs that are offered you.  Avoid them if you can at all cost.  There are alternatives.  Homeopathic medicine.  Herbs.  Cognitive therapies.   Music...

I needed help, not pills.  I am currently doing EMDR (Eye Movement Desensitizing and Reprocessing) therapy for PTSD.  It seems to be helping...

Chris, hang in there, we'll all be together over there.  So sad.  Love you.  Your family is loved and will be cared for.

Story image for Chris Cornell family from Fox News

2 comments:

  1. ...in an effort to alleviate and assuage, your pain. I have serious doubts that this man is 'deceased' at all...merely his CHARACTER...has been 'terminated'. Age: 52...5+2=7...the required number to seal such a false claim (and spell, I might add) and at the same time INFORM all...in the Club that he HAD to be a part of or he would NOT have gotten where he did. That...he is NOT DEAD.

    ReplyDelete
  2. I appreciate your sentiment, thank you, but the pain of his (incarnate) loss is too much. And yes, Chris leaves behind a major legacy, but he was cut down way too young. Personally, I had special feelings for Chris. His music with Audioslave, the first album helped me break out of a horrendous 13 year marriage that I had been trapped in. I may never have escaped, or survived the hell I lived through without those songs. Much more importantly, Chris has a wife and kids, and it is they that matter most now, and they will always suffer from his loss going forward. My heart goes out to them. These damned pharmaceutical pills are not designed to help us - they are only made to profit off of and continue our suffering - and these' medications' can make us so much more vulnerable - CAUSING SUICIDAL IDEATION - these pills can cause us to be taken out in an instant, while Big Pharma continues to profit on murder with impunity. It happens time and again. My father-in-law was also only 52 when he was suicided. His loss has had a profound effect on the family. A few decades later his daughter followed him when she was only 44. It is devastating.

    ReplyDelete